# SDR 97ZZZX8

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4773E
- Make and model: Cessna 172N
- Aircraft serial: 17271638
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: SL13441
- Condition: Broken
- Location: Nr 3 Cyl
- Part time: 265 hours
- Stage of operation: CR
- Nature of condition: Y, E, K
- Precautionary procedure: A

## Discrepancy

ENGINE FAILED IN CRUISE FLIGHT DUE TO BROKEN PISTON PIN IN NR 3 CYLINDER.  ENGINE DESTROYED, CASES BROKEN, RODS BENT, PISTONS CRACKED.  AIRCRAFT SUCCESSFULLY LANDED ON COUNTRY ROAD NEAR AIRPORT.  SUPERIOR AIR PARTS WARRANTED ENGINE.
